# SDR 2005UALA00365

- Difficulty date: April 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR THRESHOLD SUPPORT UPPER AND LOWER SURFACE CORRODED AT STA 1380 TO 1440 RBL 20.   DAMAGE CAUSED BY CORROSION IN DOOR CUTOUT AREA AT THE AFT PIT THRESHOLD SUPPORT.  PART WAS REPLACED.
